# SDR VNAA0009002

- Difficulty date: September 6, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 10,954 hours, 9,671 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: A5656
- Part serial: 11455289
- Condition: Failed
- Location: Rt Engine
- Part time: 10,954 hours, 9,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT 4126 RECEIVED A RIGHT HAND ENGINE SURGE AND A RIGHT OIL PRESSURE CAS MESSAGE.  THE CREW DECIDED TO RETURN TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND HIGH PRESSURE PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
